# SDR DALA2023090807376

- Difficulty date: September 2, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 108,341 hours, 16,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 199 WHEN TROUBLESHOOT FOR 37A EMERGENCY LIGHT, SEAT ROW 33A TO 44A WENT OUT. CORRECTIVE ACTION: FOUND OUT THE EMERGENCY CHARGER OUT OF ORDER. R/R EMERGENCY CHARGER PER B7767 AMM 33-51. TEST OK (4571623)
